Freezing Method Approach to an Asymptotic Stability of the Discrete-time Oscillator Equation

Artur Babiarz, Adam Czornik, Michal Niezabitowski

Abstract

The presented research work considers stability criteria of second-order differential equation. The second-order discrete-time oscillator equation is obtained from discretization of second order continuous-time equation using the forward difference operator. The stability criteria are drawn with freezing method and are presented in the terms of the equation coefficients. Finally, an illustrative example is shown.

References

  1. Agarwal, R. and et al (2005). Discrete Oscillation Theory. Hindawi Publishing Corporation.
  2. Babiarz, A., Czornik, A., and Niezabitowski, M. (2015). On the number of upper bohl exponents for diagonal discrete time-varying linear system. Journal of Mathematical Analysis and Applications, 429(1):337 - 353.
  3. Buonomo, A. and di Bello, C. (1996). Asymptotic formulas in nearly sinusoidal nonlinear oscillators. IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, 43(12):953-963.
  4. Bylov, B. and et al (1966). Theory of Lyapunov Exponents and Its Applications to Stability Theory. Moscow, Nauka.
  5. Czornik, A., Mokry, P., and Nawrat, A. (2010a). On the exponential exponents of discrete linear systems. Linear Algebra and its Applications, 433(4):867 - 875.
  6. Czornik, A., Mokry, P., and Nawrat, A. (2010b). On the sigma exponent of discrete linear systems. Automatic Control, IEEE Transactions on, 55(6):1511-1515.
  7. Czornik, A. and Nawrat, A. (2006). On the stability of the discrete time jump linear system. In Third International Conference on Informatics in Control, Automation and Robotics, Signal Processing, Systems Modeling and Control (ICINCO 2006), 01-05.08.2006 Setubal, Portugal, pages 75-78.
  8. Czornik, A. and Nawrat, A. (2010). On new estimates for lyapunov exponents of discrete time varying linear systems. Automatica, 46(4):775-778.
  9. Czornik, A., Nawrat, A., and Niezabitowski, M. (2013). On the lyapunov exponents of a class of second-order discrete time linear systems with bounded perturbations. Dynamical Systems, 28(4):473-483.
  10. Czornik, A. and Niezabitowski, M. (2013a). Lyapunov exponents for systems with unbounded coefficients. Dynamical Systems, 28(2):140-153.
  11. Czornik, A. and Niezabitowski, M. (2013b). On the spectrum of discrete time-varying linear systems. Nonlinear Analysis: Hybrid Systems, 9(0):27 - 41.
  12. Desoer, C. (1970). Slowly varying discrete system xi+1=aixi. Electronics Letters, 6(11):339-340.
  13. Gajic, Z. and et al (1995). Lyapunov Matrix Equation in System Stability and Control: Mathematics in Science and Engineering. Academic Press.
  14. Ge, S. and Sun, Z. (2005). Switched Linear Systems: Control and Design. Springer Science and Business Media.
  15. Gil, M. and Medina, R. (2001). The freezing method for linear difference equations. Journal of Difference Equations and Applications, 8(5):485-494.
  16. Graef, J. and Karsai, J. (1996). On the asymptotic behavior of solutions of impulsively damped nonlinear oscillator equations. Journal of Computational and Applied Mathematics, 71(1):147-162.
  17. Horn, R. and Johnson, C. (1985). Matrix analysis. Cambridge University Press.
  18. Hyland, D. and Bernstein, D. (1987). The majorant lyapunov equation: A nonnegative matrix equation for robust stability and performance of large scale systems. IEEE Transactions on Automatic Control, 32(11):1005-1013.
  19. Khalil, H. (1995). Nonlinear Systems. Prentice Hall.
  20. Kulikov, A. (2010). Stability of a linear nonautonomous difference equation with bounded delays. Russian Mathematics, 54(11):18-26.
  21. Medina, R. (2008). Absolute stability of discrete-time systems with delay. Advances in Difference Equations, pages 1-14.
  22. Smith, R. (1961). Asymptotic stability of x„+a(t)x,+x=0. Oxford Journals: Quarterly Journal of Mathematics, 12:123-126.
  23. Sugie, J. and et al (2012). Global asymptotic stability for oscillators with superlinear damping. Journal of Dynamics and Differential Equations, 24(4):777-802.
  24. Yan, J. and Zhao, A. (1998). Oscillation and stability of linear impulsive delay differential equations. Journal of Mathematical Analysis and Applications, 227(1):187- 194.
  25. Yu, J. (1998). Asymptotic stability for a linear difference equation with variable delay. Computers and Mathematics with Applications, 36(10):203-210.
  26. Yu, Y. and Cheng, S. (1994). A stability criterion for a neutral difference equation with delay. Applied Mathematics Letters, 7(6):71-74.
  27. Zhang, G. and Cheng, S. (1995). Oscillation criteria for a neutral difference equation with delay. Applied Mathematics Letters, 8(3):13-17.
Download


Paper Citation


in Harvard Style

Babiarz A., Czornik A. and Niezabitowski M. (2015). Freezing Method Approach to an Asymptotic Stability of the Discrete-time Oscillator Equation . In Proceedings of the 12th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO, ISBN 978-989-758-122-9, pages 353-357. DOI: 10.5220/0005512903530357


in Bibtex Style

@conference{icinco15,
author={Artur Babiarz and Adam Czornik and Michal Niezabitowski},
title={Freezing Method Approach to an Asymptotic Stability of the Discrete-time Oscillator Equation},
booktitle={Proceedings of the 12th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,},
year={2015},
pages={353-357},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0005512903530357},
isbn={978-989-758-122-9},
}


in EndNote Style

TY - CONF
JO - Proceedings of the 12th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,
TI - Freezing Method Approach to an Asymptotic Stability of the Discrete-time Oscillator Equation
SN - 978-989-758-122-9
AU - Babiarz A.
AU - Czornik A.
AU - Niezabitowski M.
PY - 2015
SP - 353
EP - 357
DO - 10.5220/0005512903530357